- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 703596, 15 pages
Existence and Multiplicity Results of Homoclinic Solutions for the DNLS Equations with Unbounded Potentials
1School of Mathematics and Information Science, Guangzhou University, Guangdong, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangdong, Guangzhou 510006, China
Received 25 July 2012; Accepted 9 September 2012
Academic Editor: Wenming Zou
Copyright © 2012 Defang Ma and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Antonio Iannizzotto, and Stepan A. Tersian, “Multiple homoclinic solutions for the discrete -Laplacian via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 173–182, 2013.
- Guowei Sun, and Ali Mai, “Infinitely Many Homoclinic Solutions for Second Order Nonlinear Difference Equations with -Laplacian,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014.
- Genghong Lin, and Zhan Zhou, “Homoclinic Solutions of a Class of Nonperiodic Discrete Nonlinear Systems in Infinite Higher Dimensional Lattices,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.
- Ali Mai, “Homoclinic Solutions for a Class of Nonlinear Difference Equations,” Journal of Applied Mathematics, 2014.